# SDR CALA9700637

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833702
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE GEAR DOOR OPEN LIGHT REMAINED ON WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH.  A GO-AROUND WAS PERFORMED WHILE COMPLYING WITH ABNORMAL PROCEDURES.  THE GEAR DOOR OPEN LIGHT REMAINED ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE D1-30 LEFT GEAR DOOR PROXIMITY SENSOR FACE DAMAGED.  THE SENSOR WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.  THE GEAR DOORS WERE INSPECTED AND NO DAMAGE WAS FOUND.
